# SDR DALA2023012900728

- Difficulty date: January 28, 2023
- Submitted: January 29, 2023
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 71,650 hours, 29,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC 3701, ON ARRIVAL INSPECTION; FOUND HIGH PRESSURE ACCESS DOOR MISSING (192 DR). CORRECTIVE ACTION: REPLACED DOOR 192DR. LP 7890778
